MathSciNet Relay Station
MathSciNet bibliographic data
MR1408377 20C15 (11R34 11T99 20C40 20F16 68Q40)
Omrani, A.; Shokrollahi, A. Computing irreducible representations of supersolvable groups over small finite fields. Math. Comp. 66 (1997), no. 218, 779–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement